# SDR DALA2017031302005

- Difficulty date: March 8, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 50,153 hours, 26,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER LEFT EDGE FLANGE OF L1 DOOR.  REPAIRED IAW SRM 52-01-01.
